# SDR UPS02239553

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP CARRIAGE HAS EVIDENCE OF CORROSION IN SPINDLE BORE HOLE.  NR 1 FLAP CARRIAGE REPLACED IAW MM 27-51-13.
